Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to ``Dirichlet boundary conditions for elliptic operators with unbounded drift''


Authors: A. Lunardi, G. Metafune and D. Pallara
Journal: Proc. Amer. Math. Soc. 134 (2006), 2479-2480
MSC (2000): Primary 35J70; Secondary 47D07
DOI: https://doi.org/10.1090/S0002-9939-06-08610-2
Published electronically: March 14, 2006
Original Article: Proc. Amer. Math. Soc. 133 (2005), 2625-2635.
MathSciNet review: 2213723
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J70, 47D07

Retrieve articles in all journals with MSC (2000): 35J70, 47D07


Additional Information

A. Lunardi
Affiliation: Dipartimento di Matematica, Università di Parma, Parco Area delle Scienze 53/A, 43100 Parma, Italy
Email: alessandra.lunardi@unipr.it

G. Metafune
Affiliation: Dipartimento di Matematica “Ennio De Giorgi”, Università di Lecce, C.P.193, 73100, Lecce, Italy
Email: giorgio.metafune@unile.it

D. Pallara
Affiliation: Dipartimento di Matematica “Ennio De Giorgi”, Università di Lecce, C.P.193, 73100, Lecce, Italy
Email: diego.pallara@unile.it

DOI: https://doi.org/10.1090/S0002-9939-06-08610-2
Received by editor(s): December 20, 2005
Published electronically: March 14, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society